Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 270, NWS Sioux Falls, SD

August 2, 20225 counties in Minnesota; Brookings County, Moody County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 2, 2022, 9:56 PM CDT for 5 counties in Minnesota; Brookings County, Moody County, South Dakota. It was in force for 64 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2022, 9:56 PM CDT (02:56 UTC)
Expired
Aug 2, 2022, 11:00 PM CDT
In force
64 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cottonwood County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Pipestone County, MN, Brookings County, SD, Moody County, SD

The radar

The Sioux Falls radar (KFSD), 110 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 10:05 PM CDTTSTM WND GST 65Minneota, MN
Aug 2, 10:06 PM CDTTSTM WND DMGMinneota, MNMEDIUM TO LARGE BRANCHES REPORTED DOWN IN MINNEOTA VIA FACEBOOK POST. TIME ESTIMATED VIA RADAR.
Aug 2, 10:08 PM CDTTSTM WND GST 741 W Marshall, MNAWOS STATION KMML MARSHALL MUNICIPAL AIRPORT.
Aug 2, 10:08 PM CDTNON-TSTM WND GST 741 W Marshall, MNAWOS STATION KMML MARSHALL MUNICIPAL AIRPORT.
Aug 2, 10:10 PM CDTTSTM WND DMG1 Ssw Marshall, MNBADLY DAMAGED STORAGE SHED AT THE MARSHALL MN SCHOOL DISTRICT CTE CENTER. REPORT VIA TWITTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 7:04 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2022-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5443 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2022-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5443 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1281 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
5.3
Supercell composite
30.8

Open this sounding in Storm Lab

The text

As transmitted.

608 
WUUS53 KFSD 030256
SVRFSD
MNC033-081-083-101-117-SDC011-101-030400-
/O.NEW.KFSD.SV.W.0270.220803T0256Z-220803T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Sioux Falls SD
956 PM CDT Tue Aug 2 2022

The National Weather Service in Sioux Falls has issued a

* Severe Thunderstorm Warning for...
  Lyon County in southwestern Minnesota...
  Lincoln County in southwestern Minnesota...
  Murray County in southwestern Minnesota...
  Cottonwood County in southwestern Minnesota...
  Pipestone County in southwestern Minnesota...
  Eastern Moody County in east central South Dakota...
  Eastern Brookings County in east central South Dakota...

* Until 1100 PM CDT.

* At 955 PM CDT, severe thunderstorms were located along a line
  extending from near Taunton to near Russell to near Leota, moving
  east at 60 mph.

  HAZARD...60 mph wind gusts. Strong gusts are also occurring with 
           the outflow ahead of the rainfall and lightning.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Marshall and Balaton around 1000 PM CDT.
  Ghent around 1005 PM CDT.
  Slayton and Tracy around 1010 PM CDT.
  Fulda, Cottonwood, Currie and Lake Shetek State Park around 1015 
  PM CDT.
  Dovray around 1020 PM CDT.
  Westbrook around 1030 PM CDT.
  Storden around 1035 PM CDT.
  Windom and Jeffers around 1040 PM CDT.

Other locations impacted by these severe thunderstorms include Ihlen,
Avoca, Delft, Lynd, Hadley, Garvin, Iona and Hatfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4420 9559 4419 9511 4411 9510 4411 9486
      4385 9486 4385 9652 4455 9653 4454 9646
      4462 9645 4463 9639 4463 9561
TIME...MOT...LOC 0255Z 262DEG 50KT 4461 9611 4431 9590 4387 9603 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SG
3 follow-up statements
256 
WWUS53 KFSD 030314
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
1014 PM CDT Tue Aug 2 2022

SDC011-101-030323-
/O.CAN.KFSD.SV.W.0270.000000T0000Z-220803T0400Z/
Moody SD-Brookings SD-
1014 PM CDT Tue Aug 2 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MOODY AND EASTERN
BROOKINGS COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4420 9559 4419 9511 4411 9510 4411 9486
      4385 9486 4386 9631 4430 9628 4463 9628
      4463 9561
TIME...MOT...LOC 0313Z 261DEG 47KT 4464 9584 4434 9563 4390 9576 

$$

MNC033-081-083-101-117-030400-
/O.CON.KFSD.SV.W.0270.000000T0000Z-220803T0400Z/
Lyon MN-Lincoln MN-Murray MN-Cottonwood MN-Pipestone MN-
1014 PM CDT Tue Aug 2 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR LYON...EASTERN LINCOLN...MURRAY...COTTONWOOD AND EASTERN
PIPESTONE COUNTIES...

At 1013 PM CDT, severe thunderstorms were located along a line
extending from 8 miles west of Cottonwood to 7 miles north of Tracy
to 6 miles south of Slayton, moving east at 55 mph.

HAZARD...70 mph wind gusts. At 1008 PM CDT, automated 
         equipment at Marshall Airport gusted to 74 mph.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Dovray around 1030 PM CDT.
  Westbrook around 1035 PM CDT.
  Storden around 1040 PM CDT.
  Jeffers around 1045 PM CDT.
  Windom around 1050 PM CDT.
  Bingham Lake around 1055 PM CDT.
  Mountain Lake around 1100 PM CDT.
  Comfrey around 1105 PM CDT.

Other locations impacted by these severe thunderstorms include Avoca,
Delft, Lynd, Hadley, Garvin, Iona and Hatfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4420 9559 4419 9511 4411 9510 4411 9486
      4385 9486 4386 9631 4430 9628 4463 9628
      4463 9561
TIME...MOT...LOC 0313Z 261DEG 47KT 4464 9584 4434 9563 4390 9576 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

SG
137 
WWUS53 KFSD 030327
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
1027 PM CDT Tue Aug 2 2022

MNC033-081-101-117-030337-
/O.CAN.KFSD.SV.W.0270.000000T0000Z-220803T0400Z/
Lincoln MN-Murray MN-Cottonwood MN-Pipestone MN-
1027 PM CDT Tue Aug 2 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN...MURRAY...
COTTONWOOD AND EASTERN PIPESTONE COUNTIES IS CANCELLED...

The storms which prompted the warning have weakened and moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4463 9561 4420 9559 4420 9608 4454 9608
      4454 9609 4460 9610 4463 9609
TIME...MOT...LOC 0327Z 260DEG 41KT 4465 9563 4435 9542 4391 9555 

$$

MNC083-030400-
/O.CON.KFSD.SV.W.0270.000000T0000Z-220803T0400Z/
Lyon MN-
1027 PM CDT Tue Aug 2 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR LYON COUNTY...

At 1027 PM CDT, severe thunderstorms were located along a line
extending from near Hanley Falls to 8 miles southwest of Wabasso to
near Fulda, moving east at 45 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe thunderstorms will remain over mainly rural areas of
Lyon County, including the following locations... Lynd and Garvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4463 9561 4420 9559 4420 9608 4454 9608
      4454 9609 4460 9610 4463 9609
TIME...MOT...LOC 0327Z 260DEG 41KT 4465 9563 4435 9542 4391 9555 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

SG
497 
WWUS53 KFSD 030350
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
1050 PM CDT Tue Aug 2 2022

MNC083-030400-
/O.EXP.KFSD.SV.W.0270.000000T0000Z-220803T0400Z/
Lyon MN-
1050 PM CDT Tue Aug 2 2022

...THE SEVERE THUNDERSTORM WARNING FOR LYON COUNTY WILL EXPIRE AT
1100 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

LAT...LON 4463 9561 4420 9559 4420 9608 4454 9608
      4454 9609 4460 9610 4463 9609
TIME...MOT...LOC 0350Z 262DEG 50KT 4469 9519 4439 9498 4395 9512 

$$

SG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 6:56 PM CDT, 3 hours earlier.

Area forecast discussion, Aug 2, 6:56 PM CDT, 3 hours before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
656 PM CDT Tue Aug 2 2022

.SHORT TERM...(This Evening through Wednesday)
Issued at 250 PM CDT Tue Aug 2 2022

Surface observations as of 2pm showcase widespread heat index values
ranging from the mid 90s to well above 100 degrees. West of I-29,
stronger mixing into hotter air aloft has lowered dew points in the
40s to 60s but given an added boost to temperatures. Those in
central SD should remain cautious of high fire danger due to very
low humidity levels through early this evening. Further east in
northwest IA and southwest MN, gusty southerly winds may provide
some minor relief but still expect stifling humidity with dew points
lingering in the lower to mid 70s. Fortunately heat impacts will
lessen later this evening as mixing weakens, clouds move in, and
temperatures cool.

This evening, attention turns to scattered shower and isolated storm
development and marginal severe weather threat. Model guidance
supports this being triggered in south central SD and/or northern NE
as a shortwave rides slowly east near the SD/NE border, likely
starting 5-7pm. Both deep layer shear (at 20-30 kts) and elevated,
skinny CAPE profiles (< 1000 J/kg) are meager with very dry sub
cloud layer air. This is indicative of very isolated severe weather
threat, focused on elevated multicells or collapsing showers with
gusty and perhaps damaging winds and/or heat burst winds. Shower and
storm activity will spread slowly east overnight with the wave
exiting northwest IA by mid Wednesday morning.

Wednesday will be a notably more pleasant albeit still warm day.
Expect highs ranging from the lower 80s (north) to the lower 90s
(south). Drier air filters in behind the exiting upper trough to our
north, dropping humidity levels to much more comfortable dew points
in the 50s. Afternoon mixing will bring north winds gusting 20-30
mph.

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 250 PM CDT Tue Aug 2 2022

Dry, mild northwesterly flow and sfc high pressure slide through
Wednesday night. Expect another warm, dry, low humidity day
Thursday, but hotter, breezier conditions will build into southeast
SD Thursday afternoon. Little to no significant weather impacts are
expected until at least Friday afternoon, aside from elevated fire
danger due to dry conditions.

Heat creeps back into the forecast by Friday with WAA developing
ahead of a wave digging into the Canadian Prairie and upper ridging
sliding in aloft. Tough to have high confidence in how hot it will
get Friday as the GEFS/GFS guidance continues to exhibit a warm
bias. A front draped southwest through the Northern Plains brings
the next chance for decent rain Friday night, but there is still
lower confidence in amounts and any noteworthy impacts besides
slightly mitigating drought conditions.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 655 PM CDT Tue Aug 2 2022

Current radar shows showers and storms that have developed over
south central South Dakota. The storms are moving northeast and
will track close to KHON in the coming few hours. For now, have
left VCSH but will amend as confidence in location and timing
increases. Any storm that forms this evening and night will have
the potential to be strong to severe. The main hazards with the
storms will be strong gusty winds and lightning. Storm chances
last through the rest of the evening and overnight hours, mainly
for KFSD and KSUX. Have left VCSH for the entire evening and
overnight hours due to low confidence in location and timing where
rain will fall.

Gusty northerly winds take over tomorrow morning after the passing
of a cold front and last for the rest of the TAF period.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Heat Advisory until 8 PM CDT this evening for SDZ038>040-050-
     052>071.

MN...Heat Advisory until 8 PM CDT this evening for MNZ071-072-080-081-
     089-090-097-098.

IA...Heat Advisory until 8 PM CDT this evening for IAZ001>003-012>014-
     020>022-031-032.

NE...Heat Advisory until 8 PM CDT this evening for NEZ013-014.

&&

SHORT TERM...BP
LONG TERM...BP
AVIATION...Meyers
Hazardous weather outlook, Aug 2, 4:00 PM CDT, 5 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
400 PM CDT Tue Aug 2 2022

IAZ001>003-012>014-020>022-031-032-MNZ089-090-098-NEZ013-014-SDZ050-
057>071-032100-
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Nobles-Jackson-Rock-Dixon-Dakota-Gregory-
Brule-Aurora-Davison-Hanson-McCook-Minnehaha-Charles Mix-Douglas-
Hutchinson-Turner-Lincoln-Bon Homme-Yankton-Union-
400 PM CDT Tue Aug 2 2022

This Hazardous Weather Outlook is for northwest Iowa, west central
Iowa, southwest Minnesota, northeast Nebraska, south central South
Dakota and southeast South Dakota.

.DAY ONE...This afternoon and tonight.

Heat indices of 100 to 110 degrees are currently ongoing this
afternoon. If you are out and about this afternoon and evening, we
encourage you to stay hydrated and take breaks from the heat in a
cooler area. Spotty showers and thunderstorms will be possible
during the late afternoon into the overnight hours, with isolated
storms possibly capable of gusts up to 65 mph until shortly after
sunset. For the overnight hours, localized heat bursts are possible,
which could result in wind gusts of 40 to 50 mph and a quick rise in
temperatures and fall in humidity.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected Wednesday and Thursday, with the
return of heat on Friday bringing heat indices back towards 100.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MNZ071-072-080-081-097-SDZ038>040-052>056-032100-
Lincoln-Lyon-Murray-Cottonwood-Pipestone-Beadle-Kingsbury-Brookings-
Jerauld-Sanborn-Miner-Lake-Moody-
400 PM CDT Tue Aug 2 2022

This Hazardous Weather Outlook is for southwest Minnesota, central
South Dakota and east central South Dakota.

.DAY ONE...This afternoon and tonight.

Heat indices of 100 to 105 degrees are currently ongoing this
afternoon. If you are out and about this afternoon and evening, we
encourage you to stay hydrated and take breaks from the heat in a
cooler area. Spotty showers and thunderstorms will be possible
during the late afternoon into the overnight hours, with isolated
storms possibly capable of gusts up to 65 mph until shortly after
sunset. For the overnight hours, localized heat bursts are possible,
which could result in wind gusts of 40 to 50 mph and a quick rise in
temperatures and fall in humidity.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected Wednesday and Thursday, with the
return of heat on Friday bringing heat indices back towards 100.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 2, 8:40 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
840 PM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND GST     1 W HOWARD              44.01N 97.55W
08/02/2022  M70 MPH          MINER              SD   MESONET

&&

MM
Local storm report, Aug 2, 8:48 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
848 PM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     WOONSOCKET              44.05N 98.28W
08/02/2022                   SANBORN            SD   EMERGENCY MNGR

            REPORTED DOWNED POWER LINES AND MULTIPLE
            BRANCHES, ONE 2 FT DIAMETER (ESTIMATED)
            TREE. TIME ESTIMATED BY RADAR.

&&

AJP
Local storm report, Aug 2, 9:07 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
907 PM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND GST     5 N OLDHAM              44.30N 97.31W
08/02/2022  M66 MPH          KINGSBURY          SD   PUBLIC

&&

MM
Local storm report, Aug 2, 9:33 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
933 PM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     TSTM WND GST     3 N MITCHELL            43.77N 98.03W
08/02/2022  M55 MPH          DAVISON            SD   ASOS

&&

MM
Local storm report, Aug 2, 9:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
952 PM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND GST     HENDRICKS               44.51N 96.43W
08/02/2022  E50 MPH          LINCOLN            MN   TRAINED SPOTTER

            SPOTTER REPORTED WIND GUSTS OF AT LEAST 50
            MPH.

&&

MM
Local storm report, Aug 2, 9:56 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
956 PM CDT TUE AUG 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     TSTM WND GST     3 SSW HENDRICKS         44.46N 96.44W
08/02/2022  E56 MPH          LINCOLN            MN   MESONET

&&

MM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 9:13 PM CDTSevere Thunderstorm WarningFSDLincoln, Lyon, Murray, Nobles, Pipestone, Rock47 min
Aug 2, 7:23 PM CDTSevere Thunderstorm WarningFSDAurora, Beadle, Davison, Jerauld, Sanborn37 min
Aug 2, 7:56 PM CDTSevere Thunderstorm WarningFSDAurora, Beadle, Davison, Jerauld, Kingsbury, Miner and 1 more49 min
Aug 2, 7:59 PM CDTSevere Thunderstorm WarningFSDAurora, Charles Mix, Davison, Douglas, Hutchinson, Sanborn46 min
Aug 2, 8:34 PM CDTSevere Thunderstorm WarningFSDDavison, Douglas, Hanson, Hutchinson, Lake, McCook and 3 more26 min
Aug 2, 8:40 PM CDTSevere Thunderstorm WarningFSDBrookings, Kingsbury, Lake, Miner, Moody, Sanborn35 min
Aug 2, 8:55 PM CDTSevere Thunderstorm WarningFSDHanson, Hutchinson, Lake, Lincoln, McCook, Miner and 3 more35 min
Aug 2, 11:08 PM CDTSevere Thunderstorm WarningFSDHutchinson, Lincoln, McCook, Minnehaha, Turner37 min
Aug 2, 11:41 PM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha34 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Severe Thunderstorm Warnings in South Dakota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.